# SDR SWAA2021122748661

- Difficulty date: November 29, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON FWD CARGO BAY FRAME TO INTERCOSTAL ATTACH ANGLE AT LBL 25 BS 500C. ; / [01] REMOVED FWD CARGO INTERCOSTAL ATTACH ANGLE CRACKED AT LBL 25 BS 500C IAW SRM 51-10-02-OG-0 REV.74; [02] LOCATED AND DRILLED NEW FWD CARGO INTERCOSTAL ATTACH ANGLE AT LBL 25 BS500C WITH P/N 143A7502-5 IAW SRM 51-40-02 AND DWG 143A7505. OK TO INSTALL; [03] VERIFIED CORECTIVE ACTIONS 1-2; [04] PRIOR TO REMOVAL ;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT; PER SRM 51-10-02-OG-0 STEP 9.; [05] INSTALLED NEW ANGLE WITH P/N 143A7502-5 IN FWD CARGO BAY FRAME TO INTERCOSTAL AT LBL 25 BS 500C IAW SRM 51-40-02;AND DWG 143A7505.; [06] VERIFIED CORRECTIVE ACTION 4 AND 5; [07] INSTALLED NEW ANGLE WITH ITEM#143A7502U5;LOT#1470336-9;PO#839693 IN FWD CARGO BAY FRAME TO INTERCOSTAL AT LBL 25 BS500C IAW 51-40-02 AND DWG 143A7505.ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUF OFF.; [08] VERIFIED CORRECTIVE ACTION; JOB COMPLETE
